# SDR DLM88030371

- Difficulty date: April 18, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 29,737 hours, 23,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUM. HAD NOISE INDICATING GEAR NOT FULLY RETRACTED. AIR RETURN TO IAD. MAINTENANCE FOUND NLG STRUT FLAT. UPPER SHRAEDER VALVE LEAKING. REPALCING SAME AND SERVICING STRUT.
